## **Commencement Program via MS Teams**

## PORTUGAL'S VIRTUAL TRADE MISSION

Monday, 14 June 2021 11:00 am – 12:00 pm (Portugal time) 6:00 pm– 7:00pm (Manila time)

## **AGENDA**

Lisbon time (MNL time)

11:00 am (6:00 pm) Webinar Etiquette and Opening Remarks (7 minutes)

Enrique Galán, Alternate Executive Director, Board of Directors, ADB Stephane Bessadi, Senior Procurement Specialist, PPFD, ADB

11:07 am (6:07 pm) "Doing Business with ADB and the ADB Procurement System" (30 minutes)

Mel Altoveros, Procurement Specialist, PPFD, ADB

11:37 am (6:37 pm) "Opportunities in ADB's IT Institutional Procurement" (15 minutes)

Nadia Abbas, Senior IT Procurement and Contracts Specialist, CSD, ADB

**11:52 am** (6:52 pm) **Q&A** (15 minutes)

12:07 pm (7:07 pm) Closing Remarks (3 minutes)

Inês Jácome, aicep Portugal Global-Multilaterals Working Group (AICEP+GPEARI)







